| Model Number |
REELPASS SUTR LASSO,90° CRV STR |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 02/25/2025, it was reported by a facility representative via (b)(4) that an ar-6069-90 reelpass suture lasso was fed through a little bit of monofilament but then stopped.The device was removed and monofilament manually pulled out of the passer.The passer was then tested with the wheels but would not expel any monofilament.The procedure was completed successfully by opening up a new device.This occurred during a labral repair with no patient impact.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause can be attributed misuse due to incorrect surgical technique.